Alert archive / Mississippi / Flash Flood Warnings in 2011

Flash Flood Warning 51, NWS Jackson, MS

April 4, 2011Hinds County, Madison County, Rankin County, Mississippi

NWS Jackson, MS issued this flash flood warning at Apr 4, 2011, 4:36 PM CDT for Hinds County, Madison County, Rankin County, Mississippi. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 4, 2011, 4:36 PM CDT (21:36 UTC)
Expired
Apr 4, 2011, 7:18 PM CDT
In force
3 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Hinds County, MS, Madison County, MS, Rankin County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 23 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 9.6 hours before the alert went out and 17 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2011-04-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2011-04-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 223 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1411 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
704 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
223 m²/s²
0-3 km storm-relative helicity
425 m²/s²
Significant tornado parameter
0.7
Supercell composite
2.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

309 
WGUS54 KJAN 042136
FFWJAN
MSC049-089-121-050030-
/O.NEW.KJAN.FF.W.0051.110404T2136Z-110405T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
436 PM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  HINDS COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...BYRAM...JACKSON...CLINTON...
  MADISON COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...RIDGELAND...MADISON...CANTON...
  RANKIN COUNTY IN CENTRAL MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...RICHLAND...PEARL...FLOWOOD...
  BRANDON...

* UNTIL 730 PM CDT

* AT 436 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN ALONG A LINE EXTENDING FROM
  11 MILES NORTHWEST OF CANTON TO BROWNSVILLE TO 10 MILES NORTHWEST  
  OF UTICA...MOVING EAST AT 50 MPH. ESTIMATED RADAR RAINFALL         
  AMOUNTS...ON THE ORDER OF ONE TO THREE INCHES...HAVE OCCURRED IN   
  THE PAST HOUR WITH THESE STORMS.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BOLTON...POCAHONTAS...ANNANDALE...RAYMOND...DRY GROVE...SHARON...
  GLUCKSTADT...TERRY...FARMHAVEN...GOSHEN SPRINGS...FANNIN...
  FLORENCE...PISGAH...MONTEREY...LEESBURG...PELAHATCHIE AND JOHNS

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
TWO HOURS WITH AN ADDITIONAL ONE TO THREE INCHES POSSIBLE.

RAINFALL AMOUNTS FROM ONE TO THREE INCHES A HOUR CAN CAUSE FLOODING
ON WOODGATE DRIVE NEAR THE CROSSGATES SWIM CLUB.

RAINFALL AMOUNTS FROM ONE TO THREE INCHES A HOUR CAN CAUSE FLOODING
ON INDUSTRIAL DRIVE IN THE CITY OF RICHLAND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
FIND AN ALTERNATE ROUTE AND MOVE TO HIGHER GROUND.

&&

LAT...LON 3249 9048 3265 9027 3267 9019 3271 9012
      3273 8973 3264 8973 3259 8978 3238 8973
      3212 8973 3211 8979 3210 9069

$$

BK
1 follow-up statement
724 
WGUS74 KJAN 050018
FFSJAN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
718 PM CDT MON APR 4 2011

MSC049-089-121-050028-
/O.CAN.KJAN.FF.W.0051.000000T0000Z-110405T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HINDS MS-RANKIN MS-MADISON MS-
718 PM CDT MON APR 4 2011

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR MADISON...RANKIN
AND HINDS COUNTIES...

LAT...LON 3249 9048 3265 9027 3267 9019 3271 9012
      3273 8973 3264 8973 3259 8978 3238 8973
      3212 8973 3211 8979 3210 9069

$$

BK

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 4:08 PM CDT, 28 minutes earlier.

Area forecast discussion, Apr 4, 4:08 PM CDT, 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
408 PM CDT MON APR 4 2011

...SEVERE THUNDERSTORMS CONTINUING THIS AFTERNOON ENDING BY MID
EVENING...

.SHORT TERM...COLD FRONT ON TRACK TO SWEEP ACROSS THE AREA THIS
AFTERNOON WITH TEMPERATURES CLIMBING INTO THE LOW 80S AND DEWPOINTS
IN THE UPPER 60S TO 70 CURRENTLY. THIS RESULTS IN MLCAPES OF
2000-2500 J/KG WITH STORM RELATIVE HELICITIES RANGING FROM 300-400
M^2/S^2 ACROSS THE AREA. CONTINUES TO LOOK LIKE DAMAGING WINDS WILL
BE THE MAIN RISK...BUT LARGE HAIL AND TORNADOES WILL CONTINUE TO BE
POSSIBLE THROUGH THE AFTERNOON AND EARLY EVENING. THE COLD FRONT WILL
EXTEND ACROSS THE SOUTHEASTERN PORTIONS OF THE AREA EARLY THIS
EVENING WITH THE SEVERE POTENTIAL ENDING BY 7 OR 8PM DEPENDING ON THE
MOVEMENT OF THE FRONTAL BOUNDARY.

THE FRONT WILL EXIT THE AREA TO THE EAST BY MID EVENING WITH A FEW
RESIDUAL SHOWERS IN THE EAST. THE CLOUDS SHOULD CLEAR PRETTY QUICKLY
LATER TONIGHT AS DRY AIR BUILDS IN BEHIND THE FRONT. STRONG HIGH
PRESSURE WILL BUILD OVER THE AREA ON TUESDAY WITH TEMPS IN THE 60S
UNDER CLEAR SKIES. THE SURFACE RIDGE WILL SHIFT TO THE EAST OF THE
AREA ON WEDNESDAY AND OUR COOL DOWN WILL BE SHORT LIVED AS WARM
SOUTHERLY FLOW ONCE AGAIN RETURNS TO THE AREA. HIGHS ON WEDNESDAY
WILL CLIMB BACK UP INTO THE MID TO UPPER 70S. STUCK PRETTY CLOSE TO
GUIDANCE POPS AND TEMPERATURES THROUGH THE PERIOD. DID NOT MAKE ANY
CHANGES TO THE EXTENDED SO WILL ATTACH THE DISCUSSION BELOW./15/

.LONG TERM...THURSDAY THROUGH MONDAY...MED RANGE/LONG TERM LOOKS
TO BE RATHER QUIET WITH THE FOCUS BEING WARM TEMPS AND ABV AVG
CONDITIONS FOR EARLY APRIL.

UPPER LEVEL RIDGING WILL BUILD OVER THE GULF FOR LATE WEEK AND
FURTHER INCREASE OVER THE REGION THIS WEEKEND. THIS RESULTING RIDGE
AND ASSOCIATED CAPPING...WILL KEEP PRECIP ACTIVITY AT BAY THROUGH AT
LEAST SUNDAY. AS THE UPPER RIDGE AXIS BUILDS OVER THE REGION...THE
CENTER OF THE SFC HIGH WILL BE OFF THE SE US COAST. THIS WILL PUT OUR
AREA ON THE WESTERN PERIPHERY OF THE HIGH AND ENTRENCHED IN DEEP
SOUTHERLY FLOW. THE RESULT WILL BE VERY WARM LOW LEVEL TEMPS AND 60S
DEWPTS. HOT/HUMID WILL BE THE NAME OF THE GAME AND THE SAVING GRACE
LOOKS TO BE A STEADY PRESSURE GRADIENT WHICH WILL KEEP THE WINDS
BLOWING FOR RELIEF. STARTING WITH THU AND HIGHS AROUND 80S...TEMPS
WILL BUILD EACH DAY INTO THE WEEKEND. LOOK FOR MID 80S FRI AND UPPER
80S SAT. FOR NOW...FORECAST HIGHS FOR SUN ARE IN THE MID 80S...BUT
COULD EASILY BE WARMER. ACTUALLY DURING THE ENTIRE WEEKEND THE AREA
COULD SEE TEMPS PUSH 90 DEGREES. ALL THIS WOULD BE NEAR RECORD HIGH
TEMPS AS 87-90 DEGREES IS THE RANGE OF RECORDS FOR SAT-SUN.

FOR NOW...HAVE LEFT THE GUID POPS OF 20-30% GOING FOR SUN-MON DUE TO
UNCERTAINTY AND THE POSSIBILITY OF SOME SYSTEM BREAKING DOWN THE
RIDGE. /CME/

&&

.AVIATION...EXPECT STRONG SOUTHERLY WINDS OF 15 TO 20 KNOTS WITH GUSTS
OF 25 TO AROUND 35 KNOTS. AS THE FRONT PASSES THROUGH THE STRONG
WINDS WILL SWITCH AROUND TO THE NORTHWEST. EXPECT LOW CEILINGS AND
VISIBILITIES AS THE SQUALL LINE OF STORMS MOVES THROUGH THE REGION.
THE SQUALL LINE WILL LEAVE THE REGION BY 02Z. CEILINGS SHOULD BEGIN
TO LIFT TO MVFR CEILINGS SHOULD LIFT TO VFR LEVELS AS WE GO FURTHER
THROUGH THE NIGHT. WINDS WILL DECREASE FROM WEST TO EAST ACROSS THE
REGION BY 03Z./17/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       40  65  40  75 /  21   0   0   0
MERIDIAN      40  66  33  76 /  64   0   0   0
VICKSBURG     41  68  40  78 /  13   0   0   0
HATTIESBURG   46  68  38  77 /  64   0   0   0
NATCHEZ       39  65  37  75 /  13   0   0   0
GREENVILLE    40  65  41  74 /   9   0   0   0
GREENWOOD     37  65  40  75 /  13   0   0   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR MSZ018-019-
     025>066-072>074.

LA...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LAZ007>009-015-
     016-023>026.

AR...WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARZ074-075.

&&

15/CME/17
Hazardous weather outlook, Apr 4, 3:09 PM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
309 PM CDT MON APR 4 2011

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
052015-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
309 PM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE WEATHER OUTBREAK IS EXPECTED THIS AFTERNOON INTO EARLY THIS
EVENING ACROSS THE ARKLAMISS. THERE WILL BE A RISK FOR WIDESPREAD DAMAGING
WINDS UP TO 70 MPH...TORNADOES...AND LARGE HAIL UP TO THE SIZE OF
GOLFBALLS. THE MOST LIKELY TIME FOR THESE STORMS TO OCCUR WILL BE
FROM THIS AFTERNOON THROUGH 8 PM.

VERY STRONG WIND SHEAR AND A VERY MOIST AND UNSTABLE AIRMASS WILL BE
IN PLACE OVER THE ARKLAMISS AHEAD OF A COLD FRONT. AS THE FRONT
MOVES ACROSS THE AREA...A BROKEN LINE OF STORMS WILL DEVELOP AND FORM
INTO A SQUALL LINE AS WELL AS CLUSTERS OF SEVERE STORMS. SUPERCELL
THUNDERSTORMS WILL BE POSSIBLE WITHIN AND JUST AHEAD OF THE SQUALL
LINE AS IT MOVES SOUTHEAST ACROSS THE AREA...POTENTIALLY RESULTING IN
A MORE ENHANCED RISK FOR TORNADOES DURING THE AFTERNOON INTO EARLY
THIS EVENING. THE RISK FOR SEVERE WEATHER SHOULD DIMINISH FROM THE
NORTHWEST FROM LATE THIS AFTERNOON THROUGH EARLY THIS EVENING BY 8
PM. IN ADDITION...INTENSE RAINFALL RATES COULD BE EXPECTED TO PRODUCE
A QUICK ONE TO TWO INCHES OF RAINFALL. THIS MAY RESULT IN SOME
PONDING OF WATER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO SIGNIFICANT HAZARDOUS WEATHER IS EXPECTED FOR THE PERIOD.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS...WILL BE NEEDED UNTIL ABOUT MID EVENING.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

17

In the hours before

Local storm report, Apr 4, 4:18 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
418 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     TSTM WND DMG     5 W ST. JOSEPH          31.92N 91.32W
04/04/2011                   TENSAS             LA   LAW ENFORCEMENT

            DISPATCHER REPORTS SENDING AMBULANCES OUT TO HIGHWAY 892
            TO THE WEST OF ST. JOSPEH FOR POSSIBLE INJURIES

&&
Local storm report, Apr 4, 4:19 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
419 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     2 N HARRISONBURG        31.80N 91.82W
04/04/2011                   CATAHOULA          LA   LAW ENFORCEMENT

            TREE DOWN ACROSS HWY 124

0330 PM     TSTM WND DMG     SICILY ISLAND           31.85N 91.66W
04/04/2011                   CATAHOULA          LA   LAW ENFORCEMENT

            TREES AND POWERLINES DOWN. ONE LARGE TREE DOWN ON A
            HOUSE.

&&

GERARD
Local storm report, Apr 4, 4:24 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
424 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     TSTM WND DMG     MANGHAM                 32.31N 91.77W
04/04/2011                   RICHLAND           LA   AMATEUR RADIO

            WHEAT CROPS DAMAGED BY HIGH WINDS IN THE AREAS AROUND
            ARCHIE AND MANGHAM

&&

GERARD
Local storm report, Apr 4, 4:26 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
426 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     VICKSBURG               32.33N 90.87W
04/04/2011                   WARREN             MS   EMERGENCY MNGR

            TREES ON POWERLINES AT TUCKER RD AND OAK RIDGE AS WELL AS
            A TREE DOWN ON MULVIHILL RD

&&
Local storm report, Apr 4, 4:27 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
427 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0424 PM     TSTM WND GST     9 S VICKSBURG           32.20N 90.87W
04/04/2011  E70 MPH          WARREN             MS   TRAINED SPOTTER

&&

TARVER
Local storm report, Apr 4, 4:28 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
428 PM CDT MON APR 04 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     HAIL             LAKE PROVIDENCE         32.81N 91.18W
04/04/2011  E1.50 INCH       EAST CARROLL       LA   LAW ENFORCEMENT

&&

GERARD

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 12:05 AM CDTWind AdvisoryJANAdams, Attala, Bolivar, Carroll, Choctaw, Claiborne and 41 more22 hr
Apr 4, 10:04 AM CDTRiver Flood WarningJANClay11 hr
Apr 4, 11:01 AM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington59 min
Apr 4, 11:42 AM CDTSevere Thunderstorm WarningJANWashington63 min
Apr 4, 11:58 AM CDTSevere Thunderstorm WarningJANBolivar, Leflore, Sunflower, Washington62 min
Apr 4, 12:25 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Holmes, Humphreys, Leflore, Sunflower and 1 more65 min
Apr 4, 1:05 PM CDTSpecial Weather StatementJANBolivar, Humphreys, Sharkey, Sunflower, Washington25 min
Apr 4, 1:21 PM CDTSpecial Weather StatementJANIssaquena29 min
Apr 4, 1:27 PM CDTSevere Thunderstorm WarningJANCarroll, Grenada, Montgomery29 min
Apr 4, 1:54 PM CDTSpecial Weather StatementJANHolmes41 min
Apr 4, 2:15 PM CDTSpecial Weather StatementJANLowndes30 min
Apr 4, 2:24 PM CDTSpecial Weather StatementJANAttala, Carroll, Choctaw, Grenada, Montgomery, Webster56 min
Apr 4, 2:53 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington52 min
Apr 4, 2:56 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren33 min
Apr 4, 3:20 PM CDTSevere Thunderstorm WarningJANHolmes, Humphreys, Leflore, Sunflower24 min
Apr 4, 3:25 PM CDTSevere Thunderstorm WarningJANYazoo35 min
Apr 4, 3:27 PM CDTSpecial Weather StatementJANLowndes, Oktibbeha28 min
Apr 4, 3:34 PM CDTSevere Thunderstorm WarningJANClay, Lowndes, Oktibbeha56 min
Apr 4, 3:35 PM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Warren55 min
Apr 4, 3:43 PM CDTTornado WarningJANClaiborne48 min
Apr 4, 3:53 PM CDTSevere Thunderstorm WarningJANAttala, Choctaw, Winston67 min
Apr 4, 3:54 PM CDTSevere Thunderstorm WarningJANIssaquena, Warren51 min
Apr 4, 3:58 PM CDTSevere Thunderstorm WarningJANAdams, Jefferson62 min
Apr 4, 4:07 PM CDTTornado WarningJANClaiborne, Warren53 min
Apr 4, 4:14 PM CDTSevere Thunderstorm WarningJANHinds, Madison, Yazoo46 min
Apr 4, 4:27 PM CDTTornado WarningJANHinds, Madison48 min
Apr 4, 4:28 PM CDTSevere Thunderstorm WarningJANLowndes32 min
Apr 4, 4:39 PM CDTSevere Thunderstorm WarningJANClaiborne, Copiah, Franklin, Jefferson, Lincoln66 min
Apr 4, 4:40 PM CDTFlash Flood WarningJANAttala, Choctaw, Clay, Lowndes, Noxubee, Oktibbeha and 1 more2 hr
Apr 4, 4:57 PM CDTSevere Thunderstorm WarningJANLeake, Madison48 min
Apr 4, 5:02 PM CDTSevere Thunderstorm WarningJANLowndes, Noxubee, Oktibbeha, Winston58 min
Apr 4, 5:06 PM CDTTornado WarningJANRankin54 min
Apr 4, 5:16 PM CDTFlash Flood WarningJANAttala, Leake, Madison119 min
Apr 4, 5:21 PM CDTSevere Thunderstorm WarningJANRankin, Simpson39 min
Apr 4, 5:34 PM CDTSevere Thunderstorm WarningJANNeshoba, Winston31 min
Apr 4, 5:39 PM CDTTornado WarningJANRankin, Simpson, Smith51 min
Apr 4, 5:48 PM CDTSevere Thunderstorm WarningJANJefferson Davis, Lawrence, Lincoln42 min
Apr 4, 5:50 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee, Winston55 min
Apr 4, 5:56 PM CDTTornado WarningJANJefferson Davis, Lawrence64 min
Apr 4, 6:03 PM CDTSpecial Weather StatementJANLauderdale, Newton, Scott42 min
Apr 4, 6:07 PM CDTSevere Thunderstorm WarningJANJasper, Simpson, Smith38 min
Apr 4, 6:19 PM CDTSevere Thunderstorm WarningJANJasper, Newton, Scott, Smith41 min
Apr 4, 6:23 PM CDTTornado WarningJANCovington, Forrest, Lamar, Marion27 min
Apr 4, 6:28 PM CDTSevere Thunderstorm WarningJANCovington, Jones62 min
Apr 4, 6:39 PM CDTSevere Thunderstorm WarningJANLauderdale51 min
Apr 4, 6:41 PM CDTFlash Flood WarningJANLowndes3 hr
Apr 4, 6:51 PM CDTSevere Thunderstorm WarningJANClarke39 min
Apr 4, 6:51 PM CDTSevere Thunderstorm WarningJANMarion39 min
Apr 4, 6:52 PM CDTSevere Thunderstorm WarningJANCovington, Forrest, Jones, Lamar68 min

Nearby

Flash Flood Warnings in Mississippi, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.